# SDR UPS04141853

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AVIONICS SMOKE INTERMITTENTLY.  REMOVED AND REPLACED MAIN BAY SMOKE DETECTOR 11 IAW 26-15-124, OPS CHECK GOOD.
